# SDR 04FDEA01277

- Difficulty date: May 16, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 2540 · Lavatories
- Part: Pan
- Part number: AWD0012
- Condition: Delaminated
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 8-2540-77416 FWD LAV FLOOR PAN REPAIR.  FWD LAV FLOOR PAN REPAIRED IAW EA 8-2540-77416 ON MAE TRAVLER T4/431252.
